# SDR SIMA20151202006

- Difficulty date: December 2, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 28,241 hours, 23,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN CRACKED 2 PLACES.  CRACK 1= 1/4"CRACK JUST AFT OF FRAME 75 & ABOVE STRINGER 2L, CRACK 2 =1/4" CRACK ON FRAME 75, AT FIRST FASTENER BELOW STRINGER 2L.  REPAIRED LT UPPER FUSELAGE SKIN IAW ERS-EM-53MR-1840.  SEE WIPS & TASKS FOR DETAILS OF WORK PERFORMED.
